# SDR QXEA200601279

- Difficulty date: May 20, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 18,217 hours, 26,352 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Circuit Breaker
- Condition: Tripped
- Location: Hyd Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2149 - NR 2 STANDBY HYDRAULIC PRESSURE INDICATOR CIRCUIT BREAKER TRIPPED.  MAINTENANCE RESET CIRCUIT BREAKER.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
